# SDR SWIA2019120646829

- Difficulty date: October 23, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N130SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000449
- Aircraft time: 14,472 hours, 8,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231FLF CENTER AFT. INSERT AND SCREW PULLED OUT OF BOTTOM OF PANEL. (C-CHECK) RO 11/4/2019  REMOVED AND REPLACED BROKEN INSERT ON CABIN FLOOR PANEL 231FLF. REF EMB 175 AMM 25-00-17.   THIS SDR IS BEING REPORTED AS PART OF THE CORRECTIVE ACTION PLAN FOR VDR REGARDING SDRS OVER DUE.
